# SDR FDEA200908193049

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N1008
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT.  FRAME 1340 UPPER FLANGE HAS A DENT AT S-25L REMOVED DAMAGED AREA, FABRICATED NEW SPLICE BY MAE TRAVELER NR T9/800920,   LOCATED AND DRILLED HOLES, IAW SRM 53-00-07, TREATED AND PRIMED IAW SRM 51-20-01 AND INSTALLED NEW SPLICE IAW SRM 53-00-07 REPAIR 1, THIS A MAJOR REPAIR WITH NO FOLLOW-UP INSPECTIONS REQUIRED.
